# SDR SWIA200515316

- Difficulty date: July 19, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 43,237 hours, 53,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1191
- Condition: Inoperative
- Location: Row 6
- Part time: 10,042 hours, 13,251 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN ROW 6 ARE NOT WORKING.  REPLACED EMERG LIGHT BATTERY PACK.  SYSTEM OPS CHECK GOOD.
